Asymptotic stability of a mathematical model of cell population

Tello del Castillo, José Ignacio and Negreanu, Mihaela (2014). Asymptotic stability of a mathematical model of cell population. "Journal of Mathematical Analysis and Applications", v. 415 (n. 2); pp. 963-971. ISSN 0022-247X. https://doi.org/10.1016/j.jmaa.2014.02.032.

Description

Title: Asymptotic stability of a mathematical model of cell population
Author/s:
  • Tello del Castillo, José Ignacio
  • Negreanu, Mihaela
Item Type: Article
Título de Revista/Publicación: Journal of Mathematical Analysis and Applications
Date: 2014
ISSN: 0022-247X
Volume: 415
Subjects:
Freetext Keywords: Free boundary problem; Stability; Comparison method; Asymptotic behavior
Faculty: E.U. de Informática (UPM)
Department: Matemática Aplicada a las Tecnologías de la Información y las Comunicaciones
Creative Commons Licenses: Recognition - No derivative works - Non commercial

Full text

[img]
Preview
PDF - Requires a PDF viewer, such as GSview, Xpdf or Adobe Acrobat Reader
Download (1MB) | Preview

Abstract

We consider a simplified system of a growing colony of cells described as a free boundary problem. The system consists of two hyperbolic equations of first order coupled to an ODE to describe the behavior of the boundary. The system for cell populations includes non-local terms of integral type in the coefficients. By introducing a comparison with solutions of an ODE's system, we show that there exists a unique homogeneous steady state which is globally asymptotically stable for a range of parameters under the assumption of radially symmetric initial data.

Funding Projects

TypeCodeAcronymLeaderTitle
Government of SpainMTM2009-13655UnspecifiedUnspecifiedUnspecified

More information

Item ID: 33206
DC Identifier: http://oa.upm.es/33206/
OAI Identifier: oai:oa.upm.es:33206
DOI: 10.1016/j.jmaa.2014.02.032
Official URL: http://www.sciencedirect.com/science/article/pii/S0022247X14001619
Deposited by: Memoria Investigacion
Deposited on: 23 Apr 2015 19:02
Last Modified: 14 May 2019 12:28
  • Logo InvestigaM (UPM)
  • Logo GEOUP4
  • Logo Open Access
  • Open Access
  • Logo Sherpa/Romeo
    Check whether the anglo-saxon journal in which you have published an article allows you to also publish it under open access.
  • Logo Dulcinea
    Check whether the spanish journal in which you have published an article allows you to also publish it under open access.
  • Logo de Recolecta
  • Logo del Observatorio I+D+i UPM
  • Logo de OpenCourseWare UPM